Couldn't find what you looking for?

TRY OUR SEARCH!

So I started taking birth control pills last month (October) my husband and I waited two weeks, like my doctor said, until we had unprotected sex. There were a few times though where I took the pill a few hours late. Last week (November 3rd-9th) I was taking my "reminder" pills and as I expected normal, I started my period. But after that had ended, I started getting really bad migraines. The only time I had had them that bad was when I was previously pregnant. I also started getting super tired, going to the bathroom a lot, and even slight nauseousness, so I started to assume I ended up getting pregnant again. But yesterday (November 16th) I spotted, but it was heavy, dark red, just like my period. It also happened again today. I thought it was too heavy to be implantation bleeding, but could it be? Or could these just be side affects from the birth control?

Loading...

Hi guest,

Implantation bleeding is a slight brown/pinky colour and only once when you wipe. Spotting when taking the pill is normal so I'd wait until you get your next period unless you miss it and take a pregnancy test if you don't get it.

Reply

Loading...